# SDR SWAA2022020723141

- Difficulty date: January 3, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 46,582 hours, 33,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Broken
- Location: Lt Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FIXED PANEL 551CT LIFTED/ BRAKET BROKEN / CLOSING DMA 0511329 REPAIR LT WING TRAILING FIXED UPPER PANEL AND REPAIRED UPPER SUPPORT BEAM PER SRM 57-51-02-2R1; AMM 57-50-01 REMOVED AND REINSTALLED UPPER PANEL REF EA 1-757-14730; NRC D248422 CLSING 39500
